# SDR GUUA93532100909A

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,254 hours, 34,085 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: A319
- Condition: Loose
- Location: Gear Handle
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9302, DURING DESCENT WITH THE POWER LEVERS AT IDLE DID NOT GET GEAR WARNING HORN AND GEAR UNSAFE LIGHTS IN THE GEAR HANDLE.  LOWERED LANDING GEAR AND UNSAFE LIGHTS AND WARNING HORN PROCEEDED TO WORK.  LANDED WITHOUT INCIDENT.   RESEATED CONNECTOR ON PCB A319.  LANDING GEAR OPERATIONAL CHECK GOOD.
